# SDR DXTA200803211

- Difficulty date: August 1, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND WITH THE APU RUNNING APU BLEED SWITCH ON SMOKE WAS OBSERVED IN THE CABIN.  KDTS-KGNV.  (S)
